# SDR CALA9601415

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Condition: Corroded
- Location: Bs 1134-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT LAV SUBFLOOR CORRODED AT STA 1134 TO 1140, RBL 19.  THE CORROSION WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 51-40-2.
